Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2015-5pp.493-499

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
A.M. Khludnev, "Optimal control of a thin rigid inclusion intersecting the boundary of an elastic body," J. Appl. Math. Mech. 79 (5), 493-499 (2015)
Year 2015 Volume 79 Issue 5 Pages 493-499
DOI 10.1016/j.jappmathmech.2016.03.010
Title Optimal control of a thin rigid inclusion intersecting the boundary of an elastic body
Author(s) A.M. Khludnev (M.A. Lavrent'ev Institute of Hydrodynamics, Siberian Branch of the Russian Academic of Sciences, Novosibirsk State University, Novosibirsk, Russia, khlud@hydro.nsc.ru)
Abstract The problem of the optimal control of a long thin rigid inclusion in an elastic body intersecting the external boundary is investigated. It is assumed that the inclusion delaminates, forming a crack between it and the body. Non-linear boundary conditions are specified on the edge of the crack that exclude the mutual penetration of the opposite edges. The solvability of the optimal control problem, in which the performance functional characterizes the displacement of the points of the rigid inclusion and the length of the inclusion located within the elastic body serves as the control function, is proved.
Received 20 January 2015
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S002189281630020X
<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100